Next Article in Journal
On Some Sequence Spaces and Lacunary σ-Statistical Convergence
Previous Article in Journal
Examining of Tetragonal Surface Patches with Their Geometric Properties and Relationships
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 201-203; doi:10.3390/mca9020201

An Existence Theorem for General Mixed Multivalued Mildly Nonlinear Variational Inequalities without Convexity

Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [201 KB, uploaded 31 March 2016]

Abstract

A general mixed multivalued mildly nonlinear variational inequality is considered. We establish an existence result for (GMMMNVIP) in H-spaces by using the new result of Chang et al [21].
Keywords: General mixed multivalued mildly nonlinear variational inequality; H-space; Existence theory General mixed multivalued mildly nonlinear variational inequality; H-space; Existence theory
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Salahuddin, H.; Ahmad, R.; Irfan, S.S. An Existence Theorem for General Mixed Multivalued Mildly Nonlinear Variational Inequalities without Convexity. Math. Comput. Appl. 2004, 9, 201-203.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top